Florida, 2009

Hail in Florida, June 6, 2009

June 6, 2009 · NWS MFL · 1 event in 1 county or zone

Strong afternoon thunderstorms produced large hail in northern Palm Beach County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

Strong afternoon thunderstorms produced large hail in northern Palm Beach County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 6, 9:25 AM EST, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 6, 9:25 AM EST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT SAT JUN 6 2009

...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON INTERIOR AND
EAST COAST METRO AREAS...

.UPDATE...
THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED JUST
WEST OF SOUTH FLORIDA THIS MORNING. THIS TROUGH OF LOW PRESSURE
WILL REMAIN NEARLY STATIONARY TODAY...AS A UPPER LEVEL LOW CLOSES
OFF OVER THE BIG BEND AREA OF FLORIDA. THIS WILL KEEP THE STEERING
FLOW OVER THE CWA TODAY IN A SOUTHWEST DIRECTION. SO THE WEST
COAST SEA BREEZE SHOULD PUSH CROSS THE CWA TODAY...WHILE THE EAST
COAST SEA BREEZE REMAINS NEAR THE EAST COAST METRO AREAS.

AT THE SAME TIME...ANOTHER SHORT WAVE OVER THE EASTERN GULF OF
MEXICO SHOWN IN THE WATER VAPOR SATELLITE IMAGE WILL BE MOVING
THROUGH THE CWA THIS AFTERNOON. THIS SHORT WAVE WILL HELP TO FIRE
OFF SHOWERS AND THUNDERSTORMS OVER THE CWA LATE THIS MORNING INTO
THIS AFTERNOON OVER ALL OF THE CWA.

THE MIA MORNING SOUNDING IS ALSO SHOWING COOLER AIR IN THE MID
LEVELS THIS MORNING WITH -10.5C COMPARE TO YESTERDAY MORNING
READING AT -9.5C. THIS WILL ALLOW FOR SOME OF THE STORMS OVER THE
INTERIOR AND EAST COAST METRO AREAS TO BECOME STRONG TO SEVERE
THIS AFTERNOON INTO THIS EVENING...ESPECIALLY WHERE THE WEST AND
EAST COAST SEA BREEZES COLLIDE.

SO WILL CONTINUE THE STRONG TO SEVERE WORDING INTO THE HWO FOR THE
INTERIOR AND EAST COAST METRO AREAS...AND ADD THE HAIL WORDING TO
THE ZONES FOR THE INTERIOR AND EAST COAST METRO AREAS IN THE UPDATE.

THE SHOWER AND THUNDERSTORM ACTIVITY COULD CONTINUE INTO THIS
EVENING FOR THE EAST COAST METRO AREAS...UNTIL THE HEATING OF THE
DAY IS LOST. SO WILL UP THE POPS TO HIGH IN CHANCE CAT FOR THE
EAST COAST METRO AREAS THIS EVENING. THE WEST COAST METRO AREAS
SHOULD BE DRY THIS EVENING...BUT COULD SEE SOME MORE ACTIVITY LATE
TONIGHT INTO EARLY SUNDAY MORNING...DUE TO ANOTHER SHORT WAVE
WORKING IN FROM THE GULF OF MEXICO. SO WILL UP THE POPS TO CHANCE
CAT FOR LATE TONIGHT INTO EARLY SUNDAY MORNING FOR THE WEST COAST
METRO AREAS.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME...AND NO OTHER
CHANGES ARE PLAN.

&&

.PREV DISCUSSION... /ISSUED 737 AM EDT SAT JUN 6 2009/

AVIATION...ALL THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR
CONDITIONS THROUGH THE MORNING HOURS. A MOIST UNSTABLE AIRMASS
WILL CONTINUE OVER THE LOCAL AREA...SO SHWRS/TSTMS ARE EXPECTED
AGAIN TODAY INITIALLY OVER INLAND AREAS BUT THEN BEING STEERED
EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL TERMINALS
FROM 14Z THROUGH AT LEAST 07/00Z. SFC WINDS SHOULD REMAIN MAINLY
S-SW AOB 10 KTS THIS AFTERNOON AND EVENING.

&&

PREV DISCUSSION... /ISSUED 410 AM EDT SAT JUN 6 2009/

DISCUSSION...
ACTIVE CONVECTION CONTINUES ACROSS THE SOUTH FLORIDA PENINSULA AND
ADJACENT WATERS THIS MORNING. THE MID TO UPPER LEVEL TROUGH THAT
IS CURRENTLY DIGGING INTO THE EASTERN GULF CONTINUES TO DEEPEN AND
IS MOVING FURTHER SOUTH...WITH THE LATEST GUIDANCE FORECASTING THE
TROUGH TRANSITIONING BY TONIGHT TO A CLOSED LOW CENTERED OVER THE
NORTH FLORIDA PENINSULA AND THEN SLOWLY DRIFTING TO THE NORTHEAST
SUNDAY AND MONDAY.

FOR TODAY...ANTICIPATING ANOTHER ACTIVE DAY OF CONVECTION. THE
00Z SOUNDING INDICATED THE 500 MB TEMP NEAR -9 CELSIUS...WITH
FORECAST SOUNDING INDICATING IT COULD DROP TO ABOUT -10 CELSIUS TODAY.
IN ADDITION...THE FORECAST SOUNDING INDICATE THAT THE UPPER LEVEL
WINDS WILL REMAIN FAVORABLE FOR UPPER LEVEL DIVERGENCE AND AT THE
LOWER LEVELS MASS AND MOISTURE CONVERGENCE ARE EXPECTED. GIVEN ALL
THESE FACTORS NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
THE CWA TODAY...MAINLY OVER THE PENINSULA DURING THE AFTERNOON.
ONE INTERESTING FEATURE FROM THE GUIDANCE AND WATER VAPOR IMAGERY
SUGGESTS THAT SOME MID TO UPPER LEVEL DRIER AIR MAY WORK ITS WAY
ACROSS THE REGION BY THIS AFTERNOON. IF THIS PANS OUT THEN THE
HAIL POTENTIAL WOULD BE ENHANCED. BUT WITH THE ORIENTATION OF THE
UPPER LEVEL TROUGH THIS FEATURE IS NOT CERTAIN AS THERE IS STILL
CONSIDERABLE MID TO UPPER LEVEL MOISTURE ACROSS THE REGION.

ON SUNDAY AND INTO MONDAY...THE UPPER LEVEL LOW IS FORECAST TO
START TO DRIFT TO THE NORTHEAST...BUT THE REGION WILL LIKELY BE
AFFECTED BY A WEAK MID LEVEL TROUGH. THIS COMBINED WITH LOW LEVEL
SOUTHEASTERLY FLOW BRINGING LOW LEVEL MOISTURE ACROSS THE REGION WILL
CONTINUE TO RESULT IN AFTERNOON CONVECTION...BUT IS EXPECTED TO BE
MORE SCATTERED IN NATURE...WITH THIS TREND CONTINUING INTO MID WEEK.

MARINE...
MAINLY TRANQUIL MARINE CONDITIONS FORECAST FOR MOST OF THE FORECAST
PERIOD. BUT IN OR NEAR ANY THUNDERSTORMS WINDS AND SEAS CAN BE
LOCALLY MUCH HIGHER.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  73  88  74 / 70 50 50 30
FORT LAUDERDALE  88  74  87  76 / 70 50 50 30
MIAMI            89  74  88  76 / 70 50 40 30
NAPLES           87  74  88  72 / 60 20 40 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...47/RHG
SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, Jun 6, 10:05 AM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1105 AM EDT SAT JUN 6 2009

FLZ063-066>075-168-172>174-062300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1105 AM EDT SAT JUN 6 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...ISOLATED RISK OF SMALL TORNADOES EAST METRO AND COASTAL AREAS...
...WATERSPOUTS POSSIBLE ACROSS ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS.

TORNADOES: THERE IS AN ISOLATED CHANCE OF SMALL TORNADOES OVER THE
EASTERN METRO AND COASTAL AREAS THIS AFTERNOON.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH INCIDENCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL ATLANTIC WATERS TODAY.

WIND: WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR TODAY.

HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO TODAY.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE
URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY
ALONG THE EAST COAST METRO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ACROSS ALL OF SOUTH FLORIDA THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR THE EAST METRO/COASTAL
AREAS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 6, 12:55 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
155 PM EDT SAT JUN 6 2009

FLZ067-068-061830-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
155 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL PALM BEACH COUNTY...

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF LION COUNTRY SAFARI...MOVING
NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

LION COUNTRY SAFARI...

AND SURROUNDING AREAS.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2694 8033 2674 8018 2661 8052 2673 8058
TIME...MOT...LOC 1755Z 242DEG 14KT 2671 8046

TINGLER
Special weather statement, Jun 6, 1:09 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT SAT JUN 6 2009

FLZ072>074-173-061845-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE FL-COASTAL MIAMI-DADE COUNTY FL-
209 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS MIAMI-DADE COUNTY NORTH OF
TAMIAMI TRAIL...

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWEETWATER...MOVING NORTHEAST AT 15 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE DEVELOPING ACROSS THE MIAMI
METROPOLITAN AREA...FOCUSED NORTH OF TAMIAMI TRAIL.

THESE STORMS WILL AFFECT...

SWEETWATER...
DORAL...
VIRGINIA GARDENS...
MIAMI SPRINGS...
HIALEAH...
BROWNSVILLE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2576 8013 2576 8015 2583 8014 2586 8015
      2587 8013 2590 8014 2585 8017 2576 8018
      2576 8038 2588 8044 2601 8017 2598 8016
      2598 8013 2597 8011 2582 8011
TIME...MOT...LOC 1808Z 244DEG 15KT 2580 8039

DG
Special weather statement, Jun 6, 1:16 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
216 PM EDT SAT JUN 6 2009

FLZ067-068-168-061845-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
216 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS SOUTHEAST PALM BEACH COUNTY...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF WHISPER WALK...MOVING
NORTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

MORIKAMI PARK...
DELRAY BEACH...
VILLAGE OF GOLF...
GULF STREAM...
BOYNTON BEACH...
OCEAN RIDGE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

LAT...LON 2654 8004 2651 8004 2649 8005 2645 8005
      2640 8006 2635 8024 2650 8025 2664 8003
      2655 8003
TIME...MOT...LOC 1815Z 230DEG 16KT 2644 8015

TINGLER
Special weather statement, Jun 6, 1:19 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
219 PM EDT SAT JUN 6 2009

FLZ074-172-173-061845-
METROPOLITAN MIAMI DADE FL-COASTAL BROWARD COUNTY FL-COASTAL MIAMI-
DADE COUNTY FL-
219 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN MIAMI-DADE
COUNTY...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH MIAMI...MOVING EAST AT 15 MPH.

THIS STORM WILL AFFECT...

NORTH MIAMI...
IVES ESTATES...
FIU NORTH CAMPUS...
BAY HARBOR ISLANDS...
BAL HARBOUR...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2585 8014 2585 8015 2587 8015 2587 8013
      2590 8014 2588 8016 2584 8017 2582 8021
      2595 8025 2598 8011 2585 8011
TIME...MOT...LOC 1819Z 259DEG 11KT 2589 8018

DG
Local storm report, Jun 6, 1:59 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND GST     2 NE MIAMI INTERNATIONA 25.82N 80.27W
06/06/2009  E50 MPH          MIAMI-DADE         FL   TRAINED SPOTTER

            STORM SPOTTER REPORTED WIND GUST OF UP TO 50 MPH ALONG
            WITH SMALL HAIL AT NW 36TH ST AND 41ST AVE.

&&

GREGORIA
Special weather statement, Jun 6, 2:08 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT SAT JUN 6 2009

FLZ073-074-061930-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
308 PM EDT SAT JUN 6 2009

...STRONG THUNDERSTORM RAPIDLY DEVELOPING OVER DORAL...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING OVER DORAL...MOVING NORTHEAST
AT 10 MPH.

THIS STORM WILL AFFECT...

DORAL...
MEDLEY...
HIALEAH GARDENS...
MIAMI LAKES...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2580 8034 2583 8038 2596 8036 2596 8030
      2597 8030 2598 8028 2598 8017
TIME...MOT...LOC 1907Z 214DEG 8KT 2584 8035

DG

The radar

The Melbourne radar (KMLB), 142 km away, was scanning. The volume nearest the first event began at 19:19 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Palm Beach

When
June 6, 2:21 PM EST
Where
Palm Beach County, Jupiter
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
26.930, -80.100

Jupiter police department reported quarter size hail.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2009Every state in 2009This day in weather historyWarnings in Florida, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 181000.